Management of Upper Gastrointestinal Bleeding due to NSAID Gastropathy that is Unresponsive to Ranitidine

Lusy Erawati, Sayid Ridho, Ginova Nainggolan, Ari Fahrial Syam, Chudahman Manan

Research output: Contribution to journalArticlepeer-review

Abstract

Non steroidal anti-inflammatory drugs (NSAIDS) are now commonly used in clinical practice. On the other hands, this drug could result severe complication such as bleeding and perforation. In such condition, proton pump inhibitor can be used to stop bleeding than H2 antagonists. We reported one cases of upper gastrointestinal bleeding due to NSAID gastropathy that was unresponsive to Ranitidine. The treatment was suitable to proton pump inhibitor that could overcome upper gastrointestinal bleeding.
Original languageEnglish
JournalThe Indonesian Journal of Gastroenterology, Hepatology, and Digestive Endoscopy
Publication statusPublished - Aug 2003

Fingerprint Dive into the research topics of 'Management of Upper Gastrointestinal Bleeding due to NSAID Gastropathy that is Unresponsive to Ranitidine'. Together they form a unique fingerprint.

Cite this